Universidad Complutense de Madrid
E-Prints Complutense

On single-peakedness and strategy-proofness: ties between adjacent alternatives

Impacto

Downloads

Downloads per month over past year



Rodríguez Álvarez, Carmelo (2017) On single-peakedness and strategy-proofness: ties between adjacent alternatives. Economics Bulletin, 37 (3). pp. 1966-1974. ISSN 1545-2921

[img]
Preview
PDF
222kB


Abstract

We extend the classical characterizations of social choice rules that satisfy strategy-proofness in the single-peaked domain of preferences by Moulin (Public Choice, 1980) and Barberà, Gul, and Stacchetti (Journal of Economic Theory, 1993) to multivalued social choice rules that admit either the selection of single alternatives or the selection of pairs of adjacent alternatives.


Item Type:Article
Uncontrolled Keywords:Strategy-Proofness; Single-Peaked Preferences; Preferences over Sets of Alternatives; Minimally Extended Social Choice Functions.
Subjects:Sciences > Statistics > Game theory
Social sciences > Economics > Microeconomics
ID Code:57265
Deposited On:08 Oct 2019 08:04
Last Modified:08 Oct 2019 09:01

Origin of downloads

Repository Staff Only: item control page